# SDR USAASB96062

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N393US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23315
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Loose
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

FLT NR 15 - IAD - NOSE GEAR RED UNSAFE LIGHT ON.  NO GREEN LIGHT, FOLLOWED ALL USAIR PILOT HANDBOOK PROCEDURES.  PERFORMED TOWER FLYBY.  DECLARED AN EMERGENCY.  LANDED SAFELY IN IAD.  MAINTENANCE FOUND THE GROUND WIRE FROM SWITCH S845 DOWN LOCK SWITCH PULLED FROM A SPLICE.  REPAIRED SAME.  (M)
